Title
Determination of <tex>$\alpha_{s}$</tex> from scaling violation in the fragmentation functions in <tex>$e^{+}e^{-}$</tex> annihilation Determination of <tex>$\alpha_{s}$</tex> from scaling violation in the fragmentation functions in <tex>$e^{+}e^{-}$</tex> annihilation
Author
Faculty/Department
Faculty of Sciences. Physics
Publication type
article
Publication
Amsterdam ,
Source (journal)
Physics letters: B. - Amsterdam, 1967, currens
Volume/pages
311(1993) , p. 408-424
ISSN
0370-2693
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle